# SDR UPS00233854

- Difficulty date: September 20, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 48,329 hours, 35,956 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C TO AID NDI REMOVE ENG NR 1 FWD & AFT CRANE BEAM SHOULDER BOLTS.  REPAIR CARRIED OUT IAW MM 71-21-03.
